# SDR AALA20090914LHR01

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 43,172 hours, 5,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FC GALLEY CLOSET EMERGENCY LIGHTS AT OVERHEAD LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED OVERHEAD ELECTRIC SYSTEM FUSE FOR BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
